# SDR HALA20240819040

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 33,150 hours, 77,119 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Condition: Faulted
- Location: Autopilot
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 1300FT AUTOPILOT DISCONNECTED, AUTO THROTTLES WENT MAX POWER, ALL DU'S WENT BLANK FOR A SECOND. REMOVED AND REPLACED EPCU PER AMM 24-21-02. EPCU OP CK GOOD. PERFORMED VIA 1 &2 EIS OPS TEST PER AMM 31-61-00-720-801. ALSO PERFORMED AFS TEST ON FCC 1&2 PER AMM 22-00-00. ALL TESTS PASSED, OK TO CONT. SERVICE.
